# SDR CALA2014071400916

- Difficulty date: July 9, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 171 hours, 65 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT OVER WING EMER LIGHTS RT SIDE INOPERATIVE.  R & R LAMP IAW AMM 33-51-04-960-801.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-960-801.
